# SDR ABXA010201

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 44,451 hours, 34,564 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 591046449
- Condition: Corroded
- Location: Cntr Wing Box
- Part time: 44,451 hours, 34,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN L-ANGLE AT FS 637 LBL 44 THROUGH LBL 54 WAS CORRODED ON THE UPPER SIDE OF THE CENTER FUEL TANK PANEL.  MAINTENANCE REPAIRED THE AREA IAW DC-9 SRM 51-30-1, 51-30-5 AND DOUGLAS DRAWING 5910464.
